Congruence relations on lattices of recursively enumerable sets

Journal of Symbolic Logic 67 (2):497-504 (2002)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1190150093
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 42,433
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Definable Structures in the Lattice of Recursively Enumerable Sets.E. Herrmann - 1984 - Journal of Symbolic Logic 49 (4):1190-1197.
Decision Problem for Separated Distributive Lattices.Yuri Gurevich - 1983 - Journal of Symbolic Logic 48 (1):193-196.
Nonisomorphism of Lattices of Recursively Enumerable Sets.John Todd Hammond - 1993 - Journal of Symbolic Logic 58 (4):1177-1188.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Orbits of Hyperhypersimple Sets and the Lattice of ∑03 Sets.E. Herrmann - 1983 - Journal of Symbolic Logic 48 (3):693 - 699.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.

Analytics

Added to PP index
2009-01-28

Total views
21 ( #398,663 of 2,255,388 )

Recent downloads (6 months)
14 ( #64,747 of 2,255,388 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature